# SDR CA090619014

- Difficulty date: June 16, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cessna A185E
- Aircraft time: 8,405 hours
- Engine: Cont IO520F
- Propeller: Hartzl HCC3YF1
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: SAC52001
- Condition: Cracked
- Location: Engine
- Part time: 960 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED VIBRATION, ACFT REMOVED FROM WATER AND LEAKAGE TEST COMPLETED REVEALING LEAKING CYLINDER.  PROBLEM CYLINDER REMOVED (SN 002379), INSPECTED INTERNALY, FOUND CRACKED, CYLINDER REPLACED WITH NEW.
